# SDR C2XA00BT096

- Difficulty date: November 27, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145ER
- Aircraft serial: 145037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV-MX FOUND (DURING A 4A INSPECTION) THE LT AND RT AFT EMERGENCY EXIT LIGHTS INOPERATIVE. REMOVED AND REPLACED RT AND LT EMERGENCY LIGHT ASSYS IAW EMB145 MM 33-50-10. OPS CHECKED GOOD.
